# SDR UALA2012111606632

- Difficulty date: November 15, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,609 hours, 23,010 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED INT LOAD EMERGENCY LEFT AND INT LOAD EMERGENCY RIGHT.  REPLACED LEFT AND RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT BATTERIES IAW MM.  EMERGENCY LIGHTS TEST GOOD.
